# SDR 9JLA2021041627971

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N762JP
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0032
- Aircraft time: 5,466 hours, 4,635 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: ND00752011
- Part serial: L361236
- Condition: Defective
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT THE COPILOTS A WINDSCREEN DID NOT HEAT. THE MAINTENANCE TEAM DETERMINED THAT THE THERMAL CONTROLLER WAS DEFECTIVE. THE DEFECTIVE CONTROLLER WAS REMOVED AND A NEW UNIT WAS INSTALLED. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
